# SDR 2006UALA00807

- Difficulty date: April 23, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 26,132 hours, 7,728 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP AT 1H, 22A AND FROM 14HJ TO MID GALLEY RIGHT LAV.  REPLACED EEL STRIP AT SEAT 1H.  REPLACED FEEDER CABLE TO EEL STRIP AT SEAT 22A.  REATTACHED FEEDER CABLE CONNECTOR AT SEAT 14HJ TO MID-GALLEY-RIGHT LAV EEL STRIP.  ALL EEL LIGHTS, OP CHECK OK.
